So I had my first round of ass injections yesterday morning. It didn't go so bad, likely due to the fact I have an assload (pun intended) of padding back there. The psych nurse said I wouldn't feel any effects for at least 12 hours. I was wondering whether the med was going to just suddenly hit me and I'd go cross-eyed and start drooling. So not the case.
Around 8:00 this morning, I began to vibrate. I'm still vibrating as I type and I'm having to backspace a lot as my fingers want to keep jumping around the keyboard. These meds can cause Parkinsons-like symptoms so I was given MORE pills to offset the side effects. I feel like a senior citizen with all these pill bottles and reminders of when to take what. I don't know if my head and neck are actually shaking (it sure feels like it), but I'm glad I use extra-hold hair spray, just in case they are wildly rocking from side to side.
In three years, I have gone from being someone who resisted medication in the beginning to someone who swears by pharmaceuticals. I know these pills and shots will work themselves out and at some point, I will get back to the old me. The me who wasn't plagued with violent thoughts. The old me who didn't instantly fly off the handle at the slightest mistake. The old me who didn't withdraw from friendships and keep quiet because she felt she was too crazy to maintain relationships.
Someday, when everything balances, I will be back to that me. For now? I'm going to take my side effect pills to stop all this bobble-heading action :)